advertisement
Question
Posted by: Pie | 2008/07/16

ttc-still spotting 4 months after mirena

I had the mirena removed in april. Ever since then I have had brown spotting on day 7 - 10 of my cycle. My periods only last 2 -3 days but my cycle is 28 days.

Is this normal? Can we carry on ttc, or must I get it checked out first?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. Carry on ttc.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement